# SDR N6WA2025022506

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SERVICE DOOR STRIKER SEAL FITTING.    REMOVED AND REPLACED GALLEY SERVICE DOOR STRIKER SEAL FITTING IAW CRJ SRM 51-42-06.
